Flash Flood, Creek
- When
- June 15, 12:45 AM CST to 1:45 AM CST
- Where
- Creek County, Mannford
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.250, -96.420
Heavy thunderstorm rains caused severe street flooding in Mannford.
Heavy thunderstorm rains caused flash flooding across parts of northeast Oklahoma during the early morning hours of the 15th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Heavy thunderstorm rains caused flash flooding across parts of northeast Oklahoma during the early morning hours of the 15th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 14, 8:50 PM CST, 3 hours 55 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT THU JUN 14 2007
.DISCUSSION...
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR WESTERN PORTIONS OF THE FA
OVERNIGHT INTO THE MORNING HOURS FRIDAY. ELEVATED SHOWERS AND
THUNDERSTORMS HAVE BEGUN TO DEVELOP WEST OF GRAINOLA...TULSA LINE.
THIS ACTIVITY IS EXPECTED TO CONTINUE TO INCREASE IN COVERAGE
OVERNIGHT AND DEVELOP FURTHER SOUTHWARD ACROSS FAR SOUTHEAST
OKLAHOMA AS THE LOW LEVEL JET DEVELOPS WITH MODERATE ELEVATED
INSTABILITY. RAINFALL RATES IN EXCESS OF 2 INCHES AN HOUR WILL BE
LIKELY IN THE STRONGER CELLS...AND ANY TRAINING OF THUNDERSTORMS
WILL LIKELY LEAD TO FLASH FLOODING. WILL SEND UPDATED ZONES
SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON FRIDAY FOR OKZ049-OKZ053-OKZ054-
OKZ059-OKZ060-OKZ064-OKZ065-OKZ066-OKZ071-OKZ073.
AR...NONE.
&&
SHORT TERM...12HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT THU JUN 14 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT THU JUN 14 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 2 PM. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 2 PM. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA. ONSET...AFTER 2 PM. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. DISCUSSION... OVERNIGHT AND EARLY MORNING CONVECTION HAS LEFT SEVERAL WEAK SURFACE BOUNDARIES ACROSS THE REGION...PRIMARILY IN SOUTHEAST OKLAHOMA. PARTIAL CLEARING ACROSS SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS WILL ALLOW FOR ADDITIONAL HEATING AND DESTABILIZATION TODAY...WITH LATE AFTERNOON CAPE VALUES AROUND 1500-2000 K/KG. CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP AND EXPAND IN COVERAGE AS THE AFTERNOON PROGRESSES...WITH THE BEST CHANCES ACROSS SOUTHEAST OKLAHOMA NEAR THE MESOSCALE BOUNDARIES. THE STRONGER THUNDERSTORM CLUSTERS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AS HAS BEEN THE CASE FOR THE PAST SEVERAL DAYS...LOCALLY HEAVY RAINFALL IS A STRONG POSSIBILITY WITH THE SLOW MOVING CELLS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... MODELS ARE CONSISTENT WITH NOT CHANGING THE UPPER PATTERN MUCH IN THE NEAR FUTURE... THUS KEEPING AN UPPER LOW IN THE REGION WELL INTO NEXT WEEK. THERE WILL BE NO APPRECIABLE CHANGE IN THE MOISTURE-RICH AIR MASS THROUGH THAT TIME AS WELL. THEREFORE...THUNDERSTORM CHANCES...AND ASSOCIATED THREATS...WILL REMAIN IN THE FORECAST EACH DAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT THU JUN 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM HAIL BRISTOW 35.83N 96.39W
06/14/2007 E0.75 INCH CREEK OK EMERGENCY MNGR
&&
MEBSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT THU JUN 14 2007
OKZ064-150415-
CREEK OK-
1043 PM CDT THU JUN 14 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CENTRAL CREEK
AT 1043 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BRISTOW...MOVING NORTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRISTOW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3579 9651 3575 9630 3608 9617 3613 9644SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT THU JUN 14 2007
OKZ049-150515-
PUSHMATAHA OK-
1142 PM CDT THU JUN 14 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
CENTRAL PUSHMATAHA
AT 1142 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OLETA...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...SOBOL...CORINNE...RATTAN...CLOUDY...FINLEY...
SNOW...NASHOBA...OLETA AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3415 9543 3413 9520 3455 9520 3452 9563SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT FRI JUN 15 2007
OKZ059-064-150530-
CREEK OK-PAWNEE OK-
1200 AM CDT FRI JUN 15 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE
AT MIDNIGHT CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SILVER CITY...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JENNINGS...TERLTON...HALLETT...
CLEVELAND...OILTON...SILVER CITY AND MANNFORD.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3601 9659 3603 9638 3624 9634 3632 9647
3633 9662SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT FRI JUN 15 2007
OKZ066-150545-
OKMULGEE OK-
1217 AM CDT FRI JUN 15 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE
AT 1217 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES NORTH OF PRESTON...MOVING NORTHWEST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LIBERTY...PRESTON...
BEGGS AND HECTORVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3566 9606 3574 9587 3586 9592 3586 9618SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT FRI JUN 15 2007
OKZ064-150645-
CREEK OK-
112 AM CDT FRI JUN 15 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CREEK
AT 112 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHEAST OF SLICK...MOVING NORTHEAT AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...SLICK...MANNFORD AND KELLYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3609 9631 3608 9621 3604 9618 3587 9614
3587 9618 3583 9619 3577 9627 3597 9653
3617 9633 3617 9631The Tulsa radar (KINX), 77 km away, was scanning. The volume nearest the first event began at 06:43 UTC.
3 flash flood. Local standard time, as filed.
Heavy thunderstorm rains caused severe street flooding in Mannford.
Heavy thunderstorm rains caused Highway 16 and 75a to be closed due to high water in underpasses.
Heavy rains caused some roads near Heyburn Lake to be closed. In addition the lake level increased significantly causing some campers to be relocated.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39148, 39147, 39149.